Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Persistent cough, headache, had antibiotics for chest and ear infection, sinus

I have been feeling unwell for the past two months (age 52 Male very fit Gym regurlarly) and it is not getting any better. i initially had a chest infection and had to take two courses of antibiotics , eventually cleared but am still coughing next got ear infection another dose of antibiotics to help clear up. Now have sinus problems on a nasonex spray still having issues with coughing, headache and overall unwellness nothing seems to be working , I feel so low!! any help please would be grateful!! Thanking you Bobby
Asked On : Sun, 6 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You have taken antibiotics but they have not cleared your sinus infection fully.That sounds like the problem..the cough and headache can be accounted also the general tiredness and low energy level.Would you follow this advise is sure to help you.You need to take nasal drops..OTRINOZ 3 drops each side twice daily for 5 days in a head extended supine position ,followed by steam inhalation.Also,an antihistamine Des-OD or Deslor at night and Brufen400 twice daily for 3 days with Moxclav 625 twice daily for will be fine i feel.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor